what will happen if i take an emergency pill without any intercourse?

0 votes
102 views
asked Oct 15, 2015 in Family & Parenting by jannatunnayem (120 points)

1 Answer

0 votes
answered Nov 25, 2015 by Asif Raz (420 points)
Usually emergency pill is a safe drug but excessive and frequent use isn't recommanded because it contains high doses of hormone and may cause nausea, vomiting, headache and menstrual irregularities. I mean, though it's used for protection against pregnancy, it disturbs your hormonal balance, you may have irregular periods. This is an emergency contraceptive pill and not a family planning pill. Taking this regularly will cause irreparable damages. If you take for a longterm side effects like weight gain, irregular periods,depression & vomiting may be seen. So better do safe in future to avoid its use and side effects.

Related questions

0 votes
0 answers 42 views
0 votes
1 answer 22,976 views
0 votes
1 answer 82 views
...